# SDR SWAA2021042365022

- Difficulty date: April 4, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N958WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36673
- Aircraft time: 33,075 hours, 19,954 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCESS AND RESTORE AFT CARGO BAY FOR CARGO BAY PNL REPLACEMENT / REMOVED AND REPLACED FLOOR PANEL 140BF; SIDEWALL PANEL 141BW; 141FW; 141HW; 142BW; 142FW IAW AMM 25-52-10-400-801 AMM 25-52-06-400-801 AND SRM 51-10-02 PARAGRAPH 9. 59900U 15APR21
